Home > Research > Publications & Outputs > Word length distributions in classical Latin ve...
View graph of relations

Word length distributions in classical Latin verse.

Research output: Contribution to journalJournal articlepeer-review

Published

Standard

Word length distributions in classical Latin verse. / Wilson, Andrew.

In: Prague Bulletin of Mathematical Linguistics, Vol. 75, 2001, p. 69-84.

Research output: Contribution to journalJournal articlepeer-review

Harvard

Wilson, A 2001, 'Word length distributions in classical Latin verse.', Prague Bulletin of Mathematical Linguistics, vol. 75, pp. 69-84. <http://ufal.mff.cuni.cz/pbml-71-80.html#pbml75>

APA

Vancouver

Wilson A. Word length distributions in classical Latin verse. Prague Bulletin of Mathematical Linguistics. 2001;75:69-84.

Author

Wilson, Andrew. / Word length distributions in classical Latin verse. In: Prague Bulletin of Mathematical Linguistics. 2001 ; Vol. 75. pp. 69-84.

Bibtex

@article{a302e7559fc84e87992027eec5e72507,
title = "Word length distributions in classical Latin verse.",
author = "Andrew Wilson",
year = "2001",
language = "English",
volume = "75",
pages = "69--84",
journal = "Prague Bulletin of Mathematical Linguistics",

}

RIS

TY - JOUR

T1 - Word length distributions in classical Latin verse.

AU - Wilson, Andrew

PY - 2001

Y1 - 2001

M3 - Journal article

VL - 75

SP - 69

EP - 84

JO - Prague Bulletin of Mathematical Linguistics

JF - Prague Bulletin of Mathematical Linguistics

ER -